January 28, 2023

Top Cancer Expert: Aggressive Cancers Appearing After Vaccine Boosters “Not a Coincidence”

Covid boosters appear to be causing cancers.

There follows the particular transcript of a  new video   put out by top malignancy specialist Dr . Angus Dalgleish, who is very concerned which the Covid boosters appear to be leading to cancers, an adverse effect which usually he says “ does not look like a coincidence”.

I’m Angus Dalgleish. I’m a Professor of Oncology at St . George’s, a Consultant Medical Oncologist, and I have started to notice that several of my patients possess melanoma who’ve been steady with stage 4 illness, they’ve had very good immunotherapy or other treatment plus I’ve been reviewing them from five to 20 years. I’ve noticed that I have now over six, possibly seven, even an eighth yesterday, who’ve clearly relapsed following the booster vaccine.

Initially we didn’t put the 2 together, but when a patient mentioned, “ I felt awful since the vaccine, I’ve simply been drained”, they’ve defined symptoms like a Long Covid, and the next thing we know, two, three weeks, couple of months later they’ve got clear evidence of relapse. And these relapses are quite aggressive. They’re not a gentle relapse. They’re relapses that are needing systemic therapy as opposed to just a little nodule that requires surgical cut.

But it’s not just this. Now i’m now very much aware in my own circle of many people, they  haven’t got a melanoma – they’ve by no means had anything before – but they’ve got lumps and bumps and they’re not felling well. And two people I’ve interviewed at great size, they all put it down to sensation awful after their booster. They were fine with the very first two vaccines, they just had shivers, flu and so forth But they’ve described being very tired, very fatigued, wanting to stay in bed, and this has dragged on to the stage were they’ve gone to the physician and they’ve had blood counts and investigations and I now know seven of them, two of them have leukemias, and others have lymphomas, then one of them has a very poor melanoma, which he is sure was instigated by the enhancer as he developed dreadful signs and symptoms.

So actually I want to bring to everybody’s interest that I think that this does not really look like a coincidence to me and we need to join forces and see issue is a real effect and if it really is we must stop all the boosters immediately. Thank you.

Read Professor Dalgleish’s earlier articles in the Day-to-day Sceptic warning of this potential adverse effect  right here   and  here .

Leave a Reply

Your email address will not be published. Required fields are marked *